Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Treatment of hairfall using B Protin and high protein diet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   Hello
Doctor :   Hi
Doctor :  
How can I help you?
User :   I wanted to consult you about my hair problem
Doctor :   Ok

Doctor :  
Proceed with it
User :   I have been losing hair for about 6 years now.. tried various medications, nothing helped...I have been using mintop forte along with the Finax tablets for abt 2 years now... saw some improvements in the beginning. However, things are back to the same condition now
Doctor :  
Doctor :  
Mintop is the best treatment available
Doctor :  
so now you should start accepting some things
User :   hmm, but it is not really helping, you see
Doctor :  
May I know your age?
User :   25
Doctor :  
Doctor :  
where is the hair loss mainly?
User :   the only problem is that it is quite early to be facing such things
User :   hair loss, almost everywhere
Doctor :   Ok

Doctor :  
Do take a diet high in protein content
Doctor :  
It does help
User :   my hair has become very thin and some part at the top of the pate has gone bald
User :   protien. Can you suggest something?
Doctor :   I would suggest you to take a protein supplement

Doctor :  
B Protin 2 tsp twice daily in milk

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor